# SDR DALA13071650182

- Difficulty date: December 18, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 98,434 hours, 14,208 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Liner
- Condition: Punctured
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SMALL PUNCTURES ON NR 1 ENGINE INNER LINER AT 10 O`CLOCK POSITION, REPAIRED IAW SRM 54-00-01.
